# SDR REXA2020092800664

- Difficulty date: September 11, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP IS CORRODED BETWEEN LBL 36 TO LBL 27 AT FS 559.  REMOVED AND REPLACED STRAP LOCATED BETWEEN LBL 36 TO LBL 27 AT FS 559, IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-40-11.
